American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14N15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 25 of 25 found      Go to page: 1

[1] Christopher J. Brooks, Abraham Martín del Campo and Frank Sottile. Galois groups of Schubert problems of lines are at least alternating. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Chris Berg, Nantel Bergeron, Franco Saliola, Luis Serrano and Mike Zabrocki. Indecomposable modules for the dual immaculate basis of quasi-symmetric functions. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] F. Cukierman, A. F. Lopez and I. Vainsencher. Enumeration of surfaces containing an elliptic quartic curve. Proc. Amer. Math. Soc. 142 (2014) 3305-3313.
Abstract, references, and article information   
View Article: PDF

[4] Atsushi Noma. Generic inner projections of projective varieties and an application to the positivity of double point divisors. Trans. Amer. Math. Soc. 366 (2014) 4603-4623.
Abstract, references, and article information   
View Article: PDF

[5] Chris Berg, Franco Saliola and Luis Serrano. Pieri operators on the affine nilCoxeter algebra. Trans. Amer. Math. Soc. 366 (2014) 531-546.
Abstract, references, and article information   
View Article: PDF

[6] Thomas Lam, Luc Lapointe, Jennifer Morse and Mark Shimozono. The poset of $k$-shapes and branching rules for $k$-Schur functions. Memoirs of the AMS 223 (2013)
Book volume table of contents   

[7] Giorgio Ottaviani and Bernd Sturmfels. Matrices with eigenvectors in a given subspace. Proc. Amer. Math. Soc. 141 (2013) 1219-1232.
Abstract, references, and article information   
View Article: PDF

[8] Dave Anderson. Chern class formulas for $G_{2}$ Schubert loci. Trans. Amer. Math. Soc. 363 (2011) 6615-6646. MR 2833570.
Abstract, references, and article information   
View Article: PDF

[9] Filip Cools and Marc Coppens. Singular hypersurfaces possessing infinitely many star points. Proc. Amer. Math. Soc. 139 (2011) 3413-3422. MR 2813373.
Abstract, references, and article information   
View Article: PDF

[10] Nicolas Ressayre and Edward Richmond. Branching Schubert calculus and the Belkale-Kumar product on cohomology. Proc. Amer. Math. Soc. 139 (2011) 835-848. MR 2745636.
Abstract, references, and article information   
View Article: PDF

[11] Victor Reiner, Alexander Woo and Alexander Yong. Presenting the cohomology of a Schubert variety. Trans. Amer. Math. Soc. 363 (2011) 521-543. MR 2719692.
Abstract, references, and article information   
View Article: PDF

[12] Atsushi Noma. Hypersurfaces cutting out a projective variety. Trans. Amer. Math. Soc. 362 (2010) 4481-4495. MR 2645037.
Abstract, references, and article information   
View Article: PDF

[13] Thomas Lam, Luc Lapointe, Jennifer Morse and Mark Shimozono. Affine insertion and Pieri rules for the affine Grassmannian. Memoirs of the AMS 208 (2010) MR 2741963.
Book volume table of contents   

[14] Frank Sottile. Frontiers of reality in Schubert calculus. Bull. Amer. Math. Soc. 47 (2010) 31-71. MR 2566445.
Abstract, references, and article information   
View Article: PDF

[15] Takeshi Ikeda and Hiroshi Naruse. Excited Young diagrams and equivariant Schubert calculus. Trans. Amer. Math. Soc. 361 (2009) 5193-5221. MR 2515809.
Abstract, references, and article information   
View Article: PDF

[16] Kevin Purbhoo and Frank Sottile. A Littlewood-Richardson rule for Grassmannian permutations. Proc. Amer. Math. Soc. 137 (2009) 1875-1882. MR 2480266.
Abstract, references, and article information   
View Article: PDF

[17] Vincenzo Di Gennaro. Hierarchical structure of the family of curves with maximal genus verifying flag conditions. Proc. Amer. Math. Soc. 136 (2008) 791-799. MR 2361850.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Konstanze Rietsch. Errata to ``Totally positive Toeplitz matrices and quantum cohomology of partial flag varieties''. J. Amer. Math. Soc. 21 (2008) 611-614. MR 2373362.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Sébastien Guffroy. Dimension des familles de courbes lisses sur une surface quartique normale de $\mathbb{P}3$. Proc. Amer. Math. Soc. 135 (2007) 3499-3505. MR 2336563.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Thomas Lam. Schubert polynomials for the affine Grassmannian. J. Amer. Math. Soc. 21 (2008) 259-281. MR 2350056.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Allen Knutson, Terence Tao and Christopher Woodward. The honeycomb model of $GL_n({\mathbb C})$ tensor products II: Puzzles determine facets of the Littlewood-Richardson cone. J. Amer. Math. Soc. 17 (2004) 19-48. MR 2015329.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Anders Skovsted Buch, Andrew Kresch and Harry Tamvakis. Gromov-Witten invariants on Grassmannians. J. Amer. Math. Soc. 16 (2003) 901-915. MR 1992829.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Konstanze Rietsch. Totally positive Toeplitz matrices and quantum cohomology of partial flag varieties. J. Amer. Math. Soc. 16 (2003) 363-392. MR 1949164.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Mikhail Kogan and Abhinav Kumar. A proof of Pieri's formula using the generalized Schensted insertion algorithm for rc-graphs. Proc. Amer. Math. Soc. 130 (2002) 2525-2534. MR 1900858.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] M. V. Catalisano, A. V. Geramita and A. Gimigliano. On the secant varieties to the tangential varieties of a Veronesean. Proc. Amer. Math. Soc. 130 (2002) 975-985. MR 1873770.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 25 of 25 found      Go to page: 1